# SDR SIMA20151227005

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 30,092 hours, 25,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ELECTRIC BURN SMELL IN COCKPIT & CABIN NO ABNORMAL INDICATIONS IN COCKPIT SYSTEMS.  PERFORMED OPERATIONS CHECK WITH PACK RUNNING IAW 21-00-00.  WITH ENG RUNNING IAW RR MM 72-00-00, LIGHTING SYS & NO ELECTRICAL SMELL NOTED AT THIS TIME.
